MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS
Model Number VICM5 12.6
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a 12.6mm vicm5 12.6 implantable collamer lens of -10.00 diopter lens had a tear/break before/during loading.This occurred on (b)(6) 2024.The lens was not implanted.If additional information is received a supplemental medwatch report will be submitted.

Brand Name
IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key19372928
Report Number2023826-2024-02341
Device Sequence Number20699563
Product Code MTA
UDI-Device Identifier00840311300600
UDI-Public00840311300600
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVICM5 12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/22/2024
Date Device Manufactured12/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale